A Remark on the Continuous Subsolution Problem for the Complex Monge-Ampere Equation

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 46
  • Download : 45
We prove that if the modulus of continuity of a plurisubharmonic subsolution satisfies a Dini-type condition then the Dirichlet problem for the complex Monge-Ampère equation has the continuous solution. The modulus of continuity of the solution also given if the right hand side is locally dominated by capacity.
Publisher
SPRINGER SINGAPORE PTE LTD
Issue Date
2020-03
Language
English
Article Type
Article
Citation

ACTA MATHEMATICA VIETNAMICA, v.45, pp.83 - 91

ISSN
0251-4184
DOI
10.1007/s40306-019-00347-0
URI
http://hdl.handle.net/10203/274708
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
Kołodziej-Nguyen2020.pdf(310.61 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0